# SDR SWAA2024071698885

- Difficulty date: June 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 685 TO BS 706 AT LEVEL STR 14L AT PASSENGER CABIN 2024-357504<[01] STEP 4 ET TOOL USED PN: MIZ-21C SN: 769680; DUE DATE: 25-JUL-24;[02] REMOVED AND EVALUATED DAMAGE ON INTERCOSTAL AND FOUND WITHIN LIMITS LOCATED BTW BS 685 TO BS 706 AT LEVEL STR 14L AT PASSENGER CABIN IAW B737 -700 SRM 53-00-04-1A-1 PARAGRAPH 4B (1) DETAIL H. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REMOVED AND EVALUATED DAMAGE ON INTERCOSTAL AND FOUND WITHIN LIMITS LOCATED BTW BS 685 TO BS 706 AT LEVEL STR 14L AT PASSENGER CABIN IAW B737 -700 SRM 53-00-04-1A-1 PARAGRAPH 4B (1) DETAIL H. SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII  TASK COMPLETED
